# SDR CALA2017091803243

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 27,816 hours, 9,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST FIVE ROWS OF EMERGENCY LIGHTS INOPERATIVE.   R & R THE BATTERY PACK AND CHARGER M1673. OPS CHECKED GOOD.
